# SDR DALA2022042802985

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 PASSENGER CREW DOOR 832 IN AFT GALLEY BUSHINGS HAVE EXCESSIVE PLAY. CORRECTIVE ACTION: REPLACED BUSHINGS PER AMM 53-13-21. OK FOR SERVICE. (2213939)
